| Model Number |
BF-XT190 |
| Medical Device Problem Codes |
Degraded (1153); Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned for inspection.Based on the results of the investigation and the information provided it is likely due to some kind of stress problem and/or an electrical/electronic component problem.The most probable cause is component failure.The root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The bronchovideoscope was returned to the service center with a report of failed leak test.This does not indicate an mdr reportable event.However, mdr reportable failure was found during testing at the service center.During inspection of the device, the objective lens had glue missing and the image had static, was found.There was no patient involvement.